关注
Jeffrey Adler
Jeffrey Adler
在 american.edu 的电子邮件经过验证
标题
引用次数
引用次数
年份
Refined anisotropic K-types and supercuspidal representations
JD Adler
pacific journal of mathematics 185 (1), 1-32, 1998
1571998
An Intertwining Result for p-adic Groups
JD Adler, A Roche
Canadian Journal of Mathematics 52 (3), 449-467, 2000
752000
Some applications of Bruhat-Tits theory to harmonic analysis on the Lie algebra of a reductive p-adic group
JD Adler, S DeBacker
Michigan Mathematical Journal 50 (2), 263-286, 2002
722002
Murnaghan-Kirillov theory for supercuspidal representations of tame general linear groups
JD Adler, S DeBacker
Walter de Gruyter GmbH & Co. KG 2004 (575), 1-35, 2004
48*2004
Supercuspidal characters of reductive p-adic groups
JD Adler, L Spice
American journal of mathematics 131 (4), 1137-1210, 2009
422009
On certain multiplicity one theorems
JD Adler, D Prasad
Israel Journal of Mathematics 153 (1), 221-245, 2006
412006
The local character expansion near a tame, semisimple element
JD Adler, J Korman
American journal of mathematics 129 (2), 381-403, 2007
342007
Good Product Expansions for Tame Elements of p-Adic Groups
JD Adler, L Spice
International Mathematics Research Papers 2008, rpn003, 2008
302008
Self-contragredient supercuspidal representations of 𝐺𝐿_ {𝑛}
J Adler
Proceedings of the American mathematical Society 125 (8), 2471-2479, 1997
261997
Supercuspidal characters of over a -adic field
JD Adler, S DeBacker, PJ Sally Jr, L Spice
arXiv preprint arXiv:1012.5548, 2010
192010
Depth-zero base change for unramified U (2, 1)
JD Adler, JM Lansky
Journal of Number Theory 114 (2), 324-360, 2005
162005
Depth-zero base change for ramified 𝑈 (2, 1)
J Adler, J Lansky
Transactions of the American Mathematical Society 362 (10), 5569-5599, 2010
102010
On Kostant sections and topological nilpotence
JD Adler, J Fintzen, S Varma
Journal of the London Mathematical Society 97 (2), 325-351, 2018
92018
Regular Bernstein blocks
JD Adler, M Mishra
Journal für die reine und angewandte Mathematik (Crelles Journal) 2021 (775 …, 2021
82021
Multiplicity upon restriction to the derived subgroup
JD Adler, D Prasad
Pacific Journal of Mathematics 301 (1), 1-14, 2019
82019
Extensions of representations of p-adic groups
JD Adler, D Prasad
Nagoya Mathematical Journal 208, 171-199, 2012
82012
Groups of order made less difficult
JD Adler, M Garlow, ER Wheland
arXiv preprint arXiv:1611.00461, 2016
52016
Lifting representations of finite reductive groups I: Semisimple conjugacy classes
JD Adler, JM Lansky
Canadian Journal of Mathematics 66 (6), 1201-1224, 2014
52014
Moy-Prasad filtrations and harmonic analysis
JD Adler, S DeBacker
preprint, 1997
51997
The poster session: A tool for education, assessment, and recruitment
ER Wheland, TW O'Neil, JD Adler, KJ Liszka
Mathematics & Computer Education 43 (2), 141-150, 2009
42009
系统目前无法执行此操作,请稍后再试。
文章 1–20